- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 215856, 2 pages
Fractional Differential Equations
1School of Mathematical Sciences, Queensland University of Technology, P.O. Box 2434, Brisbane, Qeensland 4001, Australia
2Department of Statistics and Probability, Michigan State University, A416 Wells Hall, East Lansing, MI 48823, USA
3Department of Mathematics, Mu'tah University, P.O. Box 7, Mu'tah 61710, Jordan
4School of Mathematics, Cardiff University, Cardiff CF2 4YH, UK
5Department of Engineering Mechanics, Hohai University, Xikang Road Number 1, Nanjing, Jiangsu 210098, China
6Department of Mechanical Engineering and Energy Processes, Southern Illinois University, Carbondale, IL 62901, USA
Received 13 April 2010; Accepted 13 April 2010
Copyright © 2010 Fawang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [4 citations]
The following is the list of published articles that have cited the current article.
- Pan Zheng, and Chunlai Mu, “Extinction and decay estimates of solutions for a polytropic filtration equation with the nonlocal source and interior absorption,” Mathematical Methods in the Applied Sciences, vol. 36, no. 6, pp. 730–743, 2013.
- Qiao Liu, Pingan Zhang, and Sadek Gala, “Logarithmically improved criteria for the 3D nematic liquid crystal flows in the Morrey–Campanato space,” Computers & Mathematics with Applications, vol. 66, no. 11, pp. 2327–2334, 2013.
- Przemyslaw M. Czyronis, “Dynamic Programming Problem for Fractional Discrete-Time Dynamic Systems. Quadratic Index of Performance Case,” Circuits, Systems, and Signal Processing, 2014.
- Esmat Sadat Alaviyan Shahri, and Saeed Balochian, “Analysis of fractional-order linear systems with saturation using Lyapunov’s second method and convex optimization,” International Journal of Automation and Computing, 2015.